Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Increlex

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-12-2008, 07:44 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

My son has been on Increlex for 2 weeks, I have noticed his nose is growing noticeably larger, is this a common side effect?
Reply With Quote
  #2  
Old 08-25-2008, 04:23 PM
gymrat100 gymrat100 is offline
Junior Member
 
Join Date: Aug 2008
Posts: 1
Default

Did you get any feedback regarding the nose growth of your son who is on increlex. I have started to notice that with my son as well. He has been on it for about 8 months now? he has a dr's appt in Sept where we will discuss this.
Reply With Quote
  #3  
Old 10-30-2008, 03:18 AM
mar mar is offline
Junior Member
 
Join Date: Oct 2008
Posts: 2
Default

My son has been on Increlex for 4 months. His nose has grown, plus ear lobes and lips. Anyone else's child experience some or all of these side effects? Answers as to why? Will they continue to grow? Thanks
Reply With Quote
  #4  
Old 10-30-2008, 03:19 AM
mar mar is offline
Junior Member
 
Join Date: Oct 2008
Posts: 2
Default

Quote:
Originally Posted by gymrat100 View Post
Did you get any feedback regarding the nose growth of your son who is on increlex. I have started to notice that with my son as well. He has been on it for about 8 months now? he has a dr's appt in Sept where we will discuss this.
Did you get any answer from your doctor as to why this is happening?

Last edited by mar; 10-30-2008 at 03:20 AM. Reason: misspelled word
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:48 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.